MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. CARR-LOCKE INJECTION NEEDLE

UNITED STATES ENDOSCOPY GROUP, INC. CARR-LOCKE INJECTION NEEDLE
Model Number 00711811
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris became aware of this event on august 5, 2020 through our periodic review of the maude database.To-date we have not been informed of this event directly from the user facility.Investigation of this event is in process.A follow-up report will be filed detailing the investigation.
 
Event or Problem Description
Through review of the maude database, steris endoscopy discovered user facility medwatch report number mw5095362, which reported that a carr-locke injection needle would not open / failed to function.
 
Additional Manufacturer Narrative
The carr-locke needle subject of the reported event has been received by steris endoscopy.Evaluation of the returned device found the device to be functional; the reported failure to deploy could not be duplicated.
 
Additional Manufacturer Narrative
Upon follow up with the user facility, steris endoscopy has confirmed that there was no harm to the patient.The device history record was reviewed and confirmed the device lot was manufactured to specification.There have been no other complaints associated with this lot.Steris endoscopy has not received the device subject of this event for evaluation.Statements from the instructions for use include: "actuate the proximal luer back and forth, visually observing the needle being adequately advanced from the device's distal end.Do not attempt to actuate the injection needle with the catheter in a straightened position." steris endoscopy has offered in-service training on the use of the carr-locke injection needle; however, the user facility has declined.

Brand Name
CARR-LOCKE INJECTION NEEDLE
Common Device Name
INJECTION NEEDLE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key10376295
Report Number1528319-2020-00025
Device Sequence Number19504794
Product Code FCG
UDI-Device Identifier00724995180881
UDI-Public(01)00724995180881
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K971842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2023
Device Model Number00711811
Device Catalogue Number00711811
Device Lot Number2001301
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer08/05/2020
08/05/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date09/05/2020
10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1